# SDR IPXA2025022121544

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 24,046 hours, 14,393 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED L/G RETRACTION FAULT. GEAR WOULD NOT RETRACT. ATB.  COMPLETED INSTALLATION OF RIGHT BOGIE BEAM PROX SWITCHES, IAW AMM 32-11-14 14/401.  ACCOMPLISHED NORMAL GEAR EXTENSION RETRACTION ADJUSTMENT TEST IAW AMM 32-31-00/501,  NO FAULTS NOTED.
